# SDR UHLA2011110700381

- Difficulty date: November 7, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 18,316 hours, 10,263 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL310 RECEIVED DOOR (SERVICE) FWD OPEN MESSAGE.  WENT AWAY AT FL190.  PERFORMED TROUBLESHOOTING CHECK OF SENSOR BY PULLING CBS AND FOUND NO PROBLEMS IAW EMB FIM TASK 52-74-00-810-A.  NO MESSAGE PRESENT.
